# SDR ASAA2018092516237

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,098 hours, 12,257 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1550121221
- Condition: Damaged
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENG HYD LOW PRESS LIGHT AFTER PUSHBACK AND FLAPS SET TO 5 DEGREES. HYD B QTY DROPPED TO 78%. GROUNDED - YES. FOUND PRESSURE LINE FROM ENGINE-DRIVEN PUMP DAMAGED AT PYLON, REMOVED AND REPLACED PRESSURE LINE. PERFORMED GROUND VERIFICATION AND LEAK CHECK, GOOD REF B737-800 AMM 29-11-11-400-801-001 & 71-00-00-700-821-F00, BLED AND RESERVICED B SYSTEM RESERVOIR, REF AMM 12-12-00.
